Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 468563, 12 pages
http://dx.doi.org/10.1155/2014/468563
Research Article

Measuring Service Reliability Using Automatic Vehicle Location Data

School of Civil Engineering, The University of Queensland, Brisbane, QLD 4072, Australia

Received 20 December 2013; Accepted 3 April 2014; Published 24 April 2014

Academic Editor: Paolo Lonetti

Copyright © 2014 Zhenliang Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenliang Ma, Luis Ferreira, and Mahmoud Mesbah, “Measuring Service Reliability Using Automatic Vehicle Location Data,” Mathematical Problems in Engineering, vol. 2014, Article ID 468563, 12 pages, 2014. https://doi.org/10.1155/2014/468563.